Open Access
Translator Disclaimer
November, 1978 Some Algorithmic Aspects of the Theory of Optimal Designs
Chien-Fu Wu
Ann. Statist. 6(6): 1286-1301 (November, 1978). DOI: 10.1214/aos/1176344374

Abstract

The approximate optimal design problem is treated as a constrained convex programming problem. A general class of optimal design algorithms is proposed from this point of view. Asymptotic convergence to optimal designs is also proved. Related problems like the implementability problem for the infinite support case and the general step-length algorithms are discussed.

Citation

Download Citation

Chien-Fu Wu. "Some Algorithmic Aspects of the Theory of Optimal Designs." Ann. Statist. 6 (6) 1286 - 1301, November, 1978. https://doi.org/10.1214/aos/1176344374

Information

Published: November, 1978
First available in Project Euclid: 12 April 2007

zbMATH: 0392.62058
MathSciNet: MR523763
Digital Object Identifier: 10.1214/aos/1176344374

Subjects:
Primary: 62K05
Secondary: 90C50

Keywords: General equivalence theorem , General step-length algorithms , nonlinear programming , optimal design algorithms

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.6 • No. 6 • November, 1978
Back to Top